# SDR 9810909916

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND RIGHT WING LOWER SPAR CAP WITH ONE INCH CRACK AT FS 353 BELOW LOWER OUTBOARD MOUNTING HOLE AT NR 4 HINGE FITTING.  INSTALLED INTERIM REPAIR PER EA 99-159428.
